Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking tri sprintec, early period. Normal?

Hi, I am currently on a birth control called Tri-Sprintec. Normally, I have been taking 25 mg of this pill monthly, but just recently my doctor lowered it to 20 mg and I am just starting to take it this mont (this is my second week on it). However, I just started my period early this week. Is this normal for my period to start early within the month after switching doses?
Tue, 5 Feb 2013
Report Abuse
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Some times it happens as ovulation bleeding , or intermitent bleeding. If the bleeding is there also don't stop the tablets but continue the same strip. Then ony start the new strip.
Reducing the dose may not have any relation with the bleeding. Other causes of bleeding are intrinsic harmonal imbalance, anaemia, (lack of blood) etc.
I advise you some diet recommendations as take more of green leafy vegetables , pulses to provide iron necessory for improvement of bllood.
Don't worry about such minor things, you will be fine. Thanks for calling.
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hormonal contraceptive


Taking tri sprintec, early period. Normal?

Hi welcome to Health care magic forum. Some times it happens as ovulation bleeding , or intermitent bleeding. If the bleeding is there also don t stop the tablets but continue the same strip. Then ony start the new strip. Reducing the dose may not have any relation with the bleeding. Other causes of bleeding are intrinsic harmonal imbalance, anaemia, (lack of blood) etc. I advise you some diet recommendations as take more of green leafy vegetables , pulses to provide iron necessory for improvement of bllood. Don t worry about such minor things, you will be fine. Thanks for calling.